MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.gtc.2021.02.010

Медицинская библиотека · Gastroenterology clinics of North America · 2021

A Review of Clostridioides difficile Infection and Antibiotic-Associated Diarrhea.

Abad Cybéle Lara R, Safdar Nasia

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Antibiotic-associated diarrhea and Clostridioides difficile infection (CDI) occur frequently among adults. The pathophysiology of CDI is related to disruption of normal gut flora and risk factors include hospitalization, use of antibiotic therapy, and older age. Clinical manifestations can range from mild disease to toxic megacolon. Diagnosis is challenging and is based on a combination of clinical symptoms and diagnostic tests. Therapy includes cessation of antibiotics, or use of other agents depending on the severity of illness. Many novel agents for the treatment and prevention of CDI show promise and are under investigation.

Для цитирования: Abad Cybéle Lara R, Safdar Nasia. A Review of Clostridioides difficile Infection and Antibiotic-Associated Diarrhea.. Gastroenterology clinics of North America. 2021. DOI: 10.1016/j.gtc.2021.02.010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.